# SDR AALA201703099025

- Difficulty date: March 1, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 52,569 hours, 8,286 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: BACC47CN2A
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AISLE EMERGENCY LIGHT ABOVE ROW 13GH IS INOPERATIVE DUE TO BENT PINS ON CONNECTOR D10161. REMOVED AND REPLACED CONTACT PINS IAW SWPM 20-61-28 AND 33-51-05. OPERATIONAL CHECK GOOD.
